# SDR 21200003001

- Difficulty date: January 2, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N4127R
- Make and model: Piper PA-32R-300
- Aircraft serial: 3240445
- Aircraft time: 5,785 hours
- Engine: Lyc IO540K1A5
- Engine time: 556 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6879600
- Condition: Fatigued
- Location: Engine
- Part time: 5,785 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHK, MILD CORROSION IDENTIFIED ON INTERNAL AREA OF DEFECTIVE PARTS.  MULTIPLE FRAGMENTS OF METAL RANGING FROM 0.25 INCH TO 1.25 INCH DIAMETERS INSIDE OF INTERNAL BAFFLE.   INSP OF EXHAUST COMPONENT FAILURES.  EXHAUST MUFFLER, PN 6879900, OVERHAULED ON APRIL 23, 1998. EXHAUST MUFFLER INSTALLED ON JUNE 1, 2000.  INSTALL TIME FRAME DOES NOT REFLECT EXHAUST INSTALLATION.  STACK ASSY, PN 6879300, OVERHAULED ON APRIL 22, 1998 STACK ASSY INSTALLED ON JUNE 1, 2000.  INSTALLATION TIME FRAME DOES NOT REFLECT STACK ASSY INSTALL.  SHROUD, PN 68798-00, REPAIRED, UPON INSPECTION OF STACK ASSY, IT IS DEEMED AIRWORTHY & FREE OF METAL FATIGUE SO ONLY REPLACEMENT OF MUFFLER ASSY IS NEEDED TO CORRECT PROBLEM.
